Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: in case you're wondering...Noa

Posted by JohnL on December 21, 1999, at 4:00:20

In reply to Re: in case you're wondering..., posted by Noa on December 21, 1999, at 2:41:38

> Hey, JohnL, thanks for sharing your coinage with us. I agree, it sounds ingenuine to wish someone a good or happy time when they have just discussed their low mood, etc.
> I see that you are online at this late hour. Oh, yeah, so am I. I have generally been sleeping ok, but the lithium makes me get up 4-5 times per night to use the bathroom. Once in a while, I am a little jumpy and need to stay up a while before going back to sleep.

Actually for me it's not a late hour, but rather an early hour. That early awakening thing. Have been following your progress with Lithium (sometimes at a ridiculously early hour). I feel for you on those particular bad days. Ouch. Anyway, hope things work out soon. My pdoc said Lithium takes anywhere from 48 hours to 3 months. That's a pretty wide span. I wish you could have been in the 48 hour group. I tried lithium for a couple days, but I couldn't take it. It made my tinnitus much worse. Strange. I can relate to the frequent bathroom visits. I think I had to go every 15 minutes. I drive a lot in my job. I couldn't picture myself pulling over every 15 minutes to tinkle. Can you imagine being stuck in traffic? Yowee! :) JohnL




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:17195